Higher-Order Self-Adjoint Boundary-Value Problems on Time Scales
No Thumbnail Available
Date
2006
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this study, higher-order self-adjoint differential expressions on time scales and their associated self-adjoint boundary conditions are discussed. The symmetry property of the corresponding Green's functions is shown, together with specific formulas of Green's functions for select time scales. (c) 2005 Elsevier B.V. All rights reserved.
Description
Anderson, Douglas/0000-0002-3069-2816
ORCID
Keywords
time scales, self-adjoint boundary-value problem, symmetric Green's function
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Source
Volume
194
Issue
2
Start Page
309
End Page
342